# SDR IPXA2023111605008

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,183 hours, 23,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 57924
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FAULT: MXP-5067-JIC--L1 DOOR EMERGENCY LIGHT INOP INSTALLED L1 DOOR BATTERY IAW MM 33-51-01.  OPS CHECKED GOOD IAW MM 33-51-01-962-001. AUDIT COMPLETE
